# SDR MALA000155

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Module
- Part number: 44730501
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE INTAKE LIGHT ILLUMINATED.  MX REMOVED AND REPLACED DE-ICE MODULE IAW SP340, CHAPTER 30, RAN FOR 30 MINUTES.  ALL OPS CHECK GOOD.
